1093

Paulo Ribenboim

Bollettino dell'Unione Matematica Italiana (2003)

  • Volume: 6-A, Issue: 1, page 165-182
  • ISSN: 0392-4041

How to cite

top

Ribenboim, Paulo. "1093." Bollettino dell'Unione Matematica Italiana 6-A.1 (2003): 165-182. <http://eudml.org/doc/262110>.

@article{Ribenboim2003,
abstract = {},
author = {Ribenboim, Paulo},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {4},
number = {1},
pages = {165-182},
publisher = {Unione Matematica Italiana},
title = {1093},
url = {http://eudml.org/doc/262110},
volume = {6-A},
year = {2003},
}

TY - JOUR
AU - Ribenboim, Paulo
TI - 1093
JO - Bollettino dell'Unione Matematica Italiana
DA - 2003/4//
PB - Unione Matematica Italiana
VL - 6-A
IS - 1
SP - 165
EP - 182
AB -
LA - ita
UR - http://eudml.org/doc/262110
ER -

References

top
  1. ABEL, N. H., Aufgabe von Herrn N. H. Abel zu Christiania in Norvegese, J. reine u. angew. Math., 3 (1828), 212. 
  2. BEEGER, N. G. W. H., On a new case of the congruence 2 p - 1 1 mod p 2 2p-11( p2) , Messenger of Math., 51 (1922) 149-150. JFM48.1154.02
  3. CRANDALL, R. - DILCHER, K. - POMERANCE, C., A search for Wieferich and Wilson primes, Math. Comp., 66 (1997), 433-449. Zbl0854.11002MR1372002DOI10.1090/S0025-5718-97-00791-6
  4. EISENSTEIN, F. G., Aufgaben, J. reine u. angew. Math., 27 (1844), 87 (Ristampato su Mathematische Werke, Vol. 1, No. 3, Chelsea, New York1975). 
  5. EISENSTEIN, F. G., Eine neue Gattung zahlentheroetischer Funktionen, welche von zwei Elementen abhängen und durch gewisse lineare Funktionelgleichungen definiert werden, Ber. über Verhandl. der Königl. Preuß. Akad. d. Wiss. zu Berlin, 36-42, 1850 (Ristampato su Mathematische Werche, Vol. 2, 705-712, Chelsea, New York, 1975). 
  6. FADIMAN, C. - AARON, S., The Joys of Wine, Galahad Books, New York, 1981. 
  7. FREIDMANN, A. - TAMARKINE, J., Quelques formules concernant la théorie de la fonction et des nombres de Bernoulli, J. reine u. angew. Math., 135 (1909), 146-156. JFM39.0262.10
  8. GOLDBERG, K., A table of Wilson quotients and the third Wilson prime, J. London Math. Soc., 28 (1953), 252-256. Zbl0050.26705MR55358
  9. GUY, R. K., The primes 1093 and 3511, Math. Student, 35 (1967), 204-206. Zbl0185.10403MR269578
  10. JACOBI, C. G. J., Beantwortung der Aufgabe S. 212 dieses Bandes: «Kann a μ - 1 - 1 a-1-1 wenn μ eine Primzahl und a eine ganze Zahl und kleiner als μ und größer als 1 ist, durch μ μ theilbar sein», J. reine u. angew. Math., 3 (1828), 301-303. 
  11. JOHNSON, W., On the non–vanishing of Fermat’s quotient (mod p), J. reine u. angew. Math., 292 (1977), 196-200. Zbl0347.10001MR450193
  12. LANDAU, E., Vorlesungen über Zahltheorie, Vol. 3. S. Hirzel, Leipzig, 1927 (Ristampato dal Chelsea, New York, 1969). 
  13. LE LIONNAIS, F., Les grands courants de la pensée mathématique, A. Blanchard, Paris, 1946. Zbl0138.24101
  14. LERCH, M., Zur Theorie der Fermatschen Quotienten a p - 1 - 1 / p q ( a ) ap-1-1/pq(a) , Math. Ann., 60 (1905), 471-490. MR1511321JFM36.0266.03
  15. LUCAS, E., Sur la recherche des grands nombres premiers, Congrés de l’Assoc. Française pour l’Avancement des Sciences. Clermont-Ferrand, 5 (1876), 61-68. 
  16. LUCAS, E., Théorie des fonctions numériques simplement périodiques, Amer. J. of Math., 1 (1878), 184-240; 289-321. MR1505176JFM10.0134.05
  17. MIRIMANOFF, D., Sur le dernier téorème de Fermat, C. R. Acad. Sci. Paris, 150 (1910), 204-206. Zbl41.0236.03JFM41.0236.03
  18. MEISSNER, W., Uber die Teilbarkeit von 2 p - 2 2^{p}-2 durch das Quadrat der Primzahl p 4 1093, Sitzungsber. Akad. d. Wiss., Berlin, 1913, 663-667. n Zbl44.0218.02JFM44.0218.02
  19. PEPIN, T., Sur la formule 2 2 n + 1 2^{2^{n}}+1 , C. R. Acad. Sci. Paris, 85 (1877), 329-331. JFM09.0114.01
  20. PUCCIONI, S., Un teorema per una risoluzione parziale del famoso problema di Fermat, Archimede, 20 (1968), 219-220. Zbl0172.05803MR236111
  21. RIBENBOIM, P., The New Book of Prime Number Records, Springer-Verlag, New York, 1996. Zbl0856.11001MR1377060DOI10.1007/978-1-4612-0759-7
  22. ROTKIEWICZ, A., Sur les nombres de Mersenne dépourvus de diviseurs carrés et sur les nombres naturels n tels que n 2 2 n - 2 n22n-2 , Matem. Vesnik 2, 17 (1965), 78-80. Zbl0134.27505MR194386
  23. SCHINZEL, A., Remarque au travail de W. Sierpiński sur les nombres a 2 n + 1 a^{2^{n}}+1 , Colloquium Math., 10 (1963), 137-138. Zbl0112.26903MR148601
  24. SIERPIŃSKI, W., Sur les nombres composés de la forme a 2 n + 1 a^{2^{n}}+1 , Colloquium Math., 10 (1963), 133-135. Zbl0112.26902
  25. SILVERMAN, J. H., Wieferich’s criterion and the abc-conjecture, J. Number Theory, 30 (1988), 226-227. Zbl0654.10019MR961918DOI10.1016/0022-314X(88)90019-4
  26. SYLVESTER, J. J., Sur une propriété des nombres premiers qui se rattache au théorème de Fermat, C. R. Acad. Sci. Paris, 52 (1861), 161-163 (Ristampato su Math. Papers, Vol. 2, 229-231, Cambridge Univ. Press, 1908). 
  27. SYLVESTER, J. J., Note relative aux communications faites dans les séances du 28 Janvier et 4 Février 1861, C. R. Acad. Sci. Paris, 52 (1861), 307-308 (Ristampato su Math. Papers, Vol. 2, 234-235; e Corrigenda, 241Cambridge Univ. Press, 1908). 
  28. VANDIVER, H. S., Extension of the criteria of Wieferich and Mirimanoff in connection with Fermat’s last theorern, J. reine u. angew. Math., 144 (1914), 314-318. MR6192JFM45.0289.02
  29. VANDIVER, H. S., Divisibility problems in number theory, Scripta Math., 21 (1955), 15-19. Zbl0066.02904MR68553

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.